arrow
Volume 32, Issue 2
Several Hermite-Hadamard Type Inequalities for Harmonically Convex Functions in the Second Sense with Applications

Wen Wang, Shiguo Yang & Xueying Liu

Commun. Math. Res., 32 (2016), pp. 105-110.

Published online: 2021-03

Export citation
  • Abstract

In this paper, we first introduce the concept "harmonically convex functions" in the second sense and establish several Hermite-Hadamard type inequalities for harmonically convex functions in the second sense. Finally, some applications to special mean are shown.

  • Keywords

Hermite-Hadamard's inequality, harmonically convex function, mean, inequality.

  • AMS Subject Headings

26D15, 26A51

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-32-105, author = {Wen and Wang and and 18470 and and Wen Wang and Shiguo and Yang and and 18471 and and Shiguo Yang and Xueying and Liu and and 18473 and and Xueying Liu}, title = {Several Hermite-Hadamard Type Inequalities for Harmonically Convex Functions in the Second Sense with Applications}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {32}, number = {2}, pages = {105--110}, abstract = {

In this paper, we first introduce the concept "harmonically convex functions" in the second sense and establish several Hermite-Hadamard type inequalities for harmonically convex functions in the second sense. Finally, some applications to special mean are shown.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2016.02.02}, url = {http://global-sci.org/intro/article_detail/cmr/18667.html} }
TY - JOUR T1 - Several Hermite-Hadamard Type Inequalities for Harmonically Convex Functions in the Second Sense with Applications AU - Wang , Wen AU - Yang , Shiguo AU - Liu , Xueying JO - Communications in Mathematical Research VL - 2 SP - 105 EP - 110 PY - 2021 DA - 2021/03 SN - 32 DO - http://doi.org/10.13447/j.1674-5647.2016.02.02 UR - https://global-sci.org/intro/article_detail/cmr/18667.html KW - Hermite-Hadamard's inequality, harmonically convex function, mean, inequality. AB -

In this paper, we first introduce the concept "harmonically convex functions" in the second sense and establish several Hermite-Hadamard type inequalities for harmonically convex functions in the second sense. Finally, some applications to special mean are shown.

Wen Wang, Shiguo Yang & Xueying Liu. (2021). Several Hermite-Hadamard Type Inequalities for Harmonically Convex Functions in the Second Sense with Applications. Communications in Mathematical Research . 32 (2). 105-110. doi:10.13447/j.1674-5647.2016.02.02
Copy to clipboard
The citation has been copied to your clipboard